Journal of Mathematical Biology

, Volume 56, Issue 6, pp 893–896

Mathematical challenges in integrative physiology

Article

DOI: 10.1007/s00285-008-0159-1

Cite this article as:
Brook, B.S. & Waters, S.L. J. Math. Biol. (2008) 56: 893. doi:10.1007/s00285-008-0159-1

Copyright information

© Springer-Verlag 2008

Authors and Affiliations

  1. 1.School of Mathematical SciencesUniversity Park, University of NottinghamNottinghamUK
  2. 2.Oxford Centre for Industrial and Applied MathematicsMathematical InstituteOxfordUK